Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MULTIVARIATE DISTRIBUTION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2100

  • Page / 84

Export

Selection :

  • and

CONSTRUCTING AND SIMULATING MULTIVARIATE DISTRIBUTIONS USING KHINTCHINE'S THEOREMBRYSON MC; JOHNSON ME.1982; JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION; ISSN 0094-9655; USA; DA. 1982; VOL. 16; NO 2; PP. 129-137; BIBL. 18 REF.Article

NUMERICAL EVALUATION OF AN EQUICORRELATED MULTIVARIATE NON-CENTRAL+DISTRIBUTIONNELSON PR.1981; COMMUN. STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1981; VOL. 10; NO 1; PP. 41-50; BIBL. 2 P.Article

ON THE PROJECTIONS OF ISOTROPIC DISTRIBUTIONSEATON ML.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 2; PP. 391-400; BIBL. 17 REF.Article

SUR LES FONCTIONS DE REPARTITION ASSOCIEES A UNE CERTAINE CLASSE DE LOIS DE PROBABILITEZAHLEN JP.1979; ARCHIVES-INSTITUT GRAND-DUCAL DE LUXEMBOURG. SECTION DES SCIENCES NATURELLES, PHYSIQUES ET MATHEMATIQUES; ISSN 0373-4897; LUX; DA. 1979-1980 PUBL. 1982; VOL. 39; PP. 147-157; BIBL. 3 REF.Article

A CHARACTERIZATION OF THE MULTIVARIATE PARETO DISTRIBUTIONJUPP PE; MARDIA KV.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 1021-1024; BIBL. 14 REF.Article

AN INEQUALITY FOR THE MULTIVARIATE NORMAL DISTRIBUTIONCHEN LHY.1982; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1982; VOL. 12; NO 2; PP. 306-315; BIBL. 3 REF.Article

SUR LA COMPLETION DES STRUCTURES DE VON MISES.DEGERINE S.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 1; PP. 29-31; ABS. ENG; BIBL. 9 REF.Article

THE FRECHET DISTANCE BETWEEN MULTIVARIATE NORMAL DISTRIBUTIONSDOWSON DC; LANDAU BV.1982; JOURNAL OF MULTIVARIATE ANALYSIS; ISSN 0047-259X; USA; DA. 1982; VOL. 12; NO 3; PP. 450-455; BIBL. 2 REF.Article

ON ESTIMATING A FUNCTION OF THE MEAN OF A MULTIVARIATE NORMAL DISTRIBUTIONWATKINS TA.1979; COMMUNIC. STATIST., THEORY MODELS; USA; DA. 1979; VOL. 8; NO 3; PP. 245-256; BIBL. 6 REF.Article

A NOTE ON MULTIVARIATE F-DISTRIBUTIONSDYKSTRA RL; HEWETT JE; BULGREN W et al.1979; SANKHYA, SER. B; ISSN 0581-5738; IND; DA. 1979; VOL. 41; NO 1-2; PP. 31-40; BIBL. 6 REF.Article

A CHARACTERIZATION OF THE MULTIVARIATE NORMAL DISTRIBUTION.FIEGER W.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 2; PP. 135-140; BIBL. 3 REF.Article

A COMMON SITUATION CONDUCIVE TO BIZARRE DISTRIBUTION SHAPES.BRADLEY JV.1977; AMER. STATISTICIAN; U.S.A.; DA. 1977; VOL. 31; NO 4; PP. 147-150; BIBL. 5 REF.Article

INEQUALITIES FOR TAIL PROBABILITIES FOR THE MULTIVARIATE NORMAL DISTRIBUTION.HARKNESS WL; GODAMBE AV.1976; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1976; VOL. 5; NO 7; PP. 689-692; BIBL. 3 REF.Article

DERIVATIVES OF REGULARLY VARYING FUNCTIONS IN RD AND DOMAINS OF ATTRACTION OF STABLE DISTRIBUTIONSDE HAAN L; RESNICK SI.1979; STOCHAST. PROCESS. APPL.; NLD; DA. 1979; VOL. 8; NO 3; PP. 349-355; BIBL. 7 REF.Article

ORDRES CONJUGUES ET TYPES CONJUGUES DE DECROISSANCE D'UNE LOI DE PROBABILITE MULTIDIMENSIONNELLESHOPF G.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 1; PP. 204-207; ABS. GER; BIBL. 6 REF.Article

ASYMPTOTIQUE DES DISTRIBUTIONS MULTIDIMENSIONNELLES STABLES SUIVANT UN PARAMETRE ALPHAKALINAUSKAJTE N.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 4; PP. 121-124; ABS. LITU. ANGL.; BIBL. 4 REF.Article

ENTROPY INEQUALITIES FOR CLASSES OF PROBABILITY DISTRIBUTIONS. II: THE MULTIVARIATE CASEKARLIN S; RINOTT Y.1981; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1981; VOL. 13; NO 2; PP. 325-351; BIBL. 15 REF.Article

ORDRES CONJUGUES ET TYPES CONJUGUES DE DECROISSANCE D'UNE LOI DE PROBABILITE MULTIMENSIONNELLESHOPF G.1978; UKRAIN. MAT. ZH.; UKR; DA. 1978; VOL. 30; NO 5; PP. 701-707; BIBL. 7 REF.Article

SOME PROPERTIES AND GENERALIZATIONS OF MULTIVARIATE EYRAUD-GUMBEL-MORGENSTERN DISTRIBUTIONS.CAMBANIS S.1977; J. MULTIVAR. ANAL.; U.S.A.; DA. 1977; VOL. 7; NO 4; PP. 551-559; BIBL. 5 REF.Article

LECONS SUR LA THEORIE DE L'ESTIMATION DE PLUSIEURS PARAMETRESSTEIN C.1977; ZAP. NAUCH. SEMINAR. L.O.M.I.; SUN; DA. 1977; VOL. 74; PP. 4-65; BIBL. 15 REF.Article

A CONCEPT OF POSITIVE DEPENDENCE FOR EXCHANGEABLE RANDOM VARIABLES.MOSHE SHAKED.1977; ANN. STATIST.; U.S.A.; DA. 1977; VOL. 5; NO 3; PP. 505-515; BIBL. 31 REF.Article

A METHOD FOR CALCULATING MULTI-DIMENSIONAL GAUSSIAN DISTRIBUTION.MUROTSU Y; YONEZAWA M; OBA F et al.1975; BULL. UNIV. OSAKA PREFECT., A; JAP.; DA. 1975; VOL. 24; NO 2; PP. 193-204; BIBL. 7 REF.Article

MULTIVARIATE CHARACTERISTIC FUNCTIONS AND TAIL BEHAVIOURCSORGO S.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 55; NO 2; PP. 197-202; BIBL. 6 REF.Article

MULTIVARIATE EMPIRICAL CHARACTERISTIC FUNCTIONSCSORGO S.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 55; NO 2; PP. 203-229; BIBL. 33 REF.Article

A NOTE ON THE INEQUALITIES FOR TAIL PROBABILITY OF THE MULTIVARIATE NORMAL DISTRIBUTIONSATHE YS; LINGRAS SR.1980; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1980; VOL. 9; NO 7; PP. 711-715; BIBL. 2 REF.Article

  • Page / 84